Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 74, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 16, 2014, 3:45 PM CDT. It took effect at Oct 17, 2014, 10:00 AM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2014, 3:45 PM CDT (20:45 UTC)
- In effect from
- Oct 17, 2014, 10:00 AM CDT
- Expired
- Oct 18, 2014, 9:00 PM CDT
- In force
- 35 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
839 WHUS73 KMKX 162045 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 345 PM CDT THU OCT 16 2014 ...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES FRIDAY... .A VIGOROUS LOW PRESSURE SYSTEM TRACKING THROUGH NORTHERN WISCONSIN TONIGHT AND FRIDAY WILL BRING GUSTY NORTHWEST WINDS TO THE NEARSHORE WATERS OF SOUTHEAST WISCONSIN STARTING MID FRIDAY MORNING. THE STRONG WINDS WILL BUILD HIGH WAVES... WITH HIGHEST WAVES TOWARD THE OPEN WATERS. THE LOW WILL SLOWLY MOVE EAST... CAUSING NORTHWEST WINDS AND WAVES TO REMAIN ELEVATED UNTIL SATURDAY AFTERNOON. LMZ643>646-170445- /O.NEW.KMKX.SC.Y.0074.141017T1500Z-141018T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 345 PM CDT THU OCT 16 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 4 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 4 PM CDT SATURDAY. * WINDS: SOUTHWEST 10 TO 20 KNOTS TONIGHT... VEERING WEST AND INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY MID FRIDAY MORNING. WINDS BECOMING NORTHWEST FRIDAY AFTERNOON WITH GUSTS TO 30 KNOTS. WINDS DIMINISHING TO 10 TO 20 KNOTS SATURDAY AFTERNOON. * WAVES: 1 TO 2 FEET TONIGHT BUILDING TO 3 TO 6 FEET FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
9 follow-up statements
754 WHUS73 KMKX 170217 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 917 PM CDT THU OCT 16 2014 ...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES FRIDAY... .A VIGOROUS LOW PRESSURE SYSTEM TRACKING THROUGH NORTHERN WISCONSIN OVERNIGHT AND FRIDAY WILL BRING GUSTY WEST WINDS TO THE NEARSHORE WATERS OF SOUTHEAST WISCONSIN STARTING MID FRIDAY MORNING...WITH WINDS TURNING NORTHWEST IN THE AFTERNOON. THE STRONG WINDS WILL BUILD HIGH WAVES... WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. WINDS WILL BEGIN TO LOWER SATURDAY MORNING AS THE LOW SLOWLY MOVES EAST...BUT THE NORTHERLY WIND FETCH WILL CAUSE WAVES TO REMAIN ELEVATED UNTIL SATURDAY AFTERNOON. LMZ643>646-171030- /O.CON.KMKX.SC.Y.0074.141017T1500Z-141018T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 917 PM CDT THU OCT 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 4 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 4 PM CDT SATURDAY. * WINDS: SOUTHWEST 10 TO 15 KNOTS LATE THIS EVENING...VEERING WEST OVERNIGHT AND INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY MID FRIDAY MORNING. WINDS BECOMING NORTHWEST FRIDAY AFTERNOON WITH GUSTS TO 30 KNOTS. WINDS DIMINISHING TO 10 TO 20 KNOTS SATURDAY AFTERNOON. * WAVES: 1 TO 2 FEET TONIGHT BUILDING TO 3 TO 6 FEET FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
690 WHUS73 KMKX 170811 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 311 AM CDT FRI OCT 17 2014 ...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES LATER TODAY... .LOW PRESSURE OVER NORTHEAST WISCONSIN WILL MOVE INTO LOWER MICHIGAN TODAY BRINGING GUSTY WEST WINDS TO THE NEARSHORE WATERS STARTING MID FRIDAY MORNING...WITH WINDS TURNING NORTHWEST AND INCREASING IN THE AFTERNOON. THE STRONG WINDS WILL BUILD HIGH WAVES...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. WINDS WILL BEGIN TO LOWER LATE SATURDAY MORNING AS THE LOW SLOWLY MOVES EAST...BUT THE NORTHERLY WIND FETCH WILL CAUSE WAVES TO REMAIN ELEVATED SATURDAY AFTERNOON. LMZ643>646-171615- /O.CON.KMKX.SC.Y.0074.141017T1500Z-141018T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 311 AM CDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT SATURDAY. * WINDS: WEST 10 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY MID FRIDAY MORNING. WINDS BECOMING NORTHWEST FRIDAY AFTERNOON WITH GUSTS TO 30 KNOTS. WINDS DIMINISHING TO 10 TO 20 KNOTS SATURDAY AFTERNOON. * WAVES: 1 TO 2 FEET TONIGHT BUILDING TO 2 TO 4 FEET THIS AFTERNOON AND 3 TO 6 FEET TONIGHT THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
690 WHUS73 KMKX 171417 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 917 AM CDT FRI OCT 17 2014 ...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES LATER TODAY... .LOW PRESSURE OVER NORTHEAST WISCONSIN WILL MOVE INTO LOWER MICHIGAN TODAY BRINGING GUSTY WEST WINDS TO THE NEARSHORE WATERS STARTING MID MORNING...WITH WINDS TURNING NORTHWEST AND INCREASING THIS AFTERNOON. THE STRONG WINDS WILL BUILD HIGH WAVES...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. WINDS WILL BEGIN TO LOWER LATE SATURDAY MORNING AS THE LOW SLOWLY MOVES EAST...BUT THE NORTHERLY WIND FETCH WILL CAUSE WAVES TO REMAIN ELEVATED SATURDAY AFTERNOON. LMZ643>646-172230- /O.CON.KMKX.SC.Y.0074.141017T1500Z-141018T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 917 AM CDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY... * WINDS: WEST 10 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY MID MORNING. WINDS WILL BECOME NORTHWEST FRIDAY AFTERNOON WITH GUSTS TO 30 KNOTS. WINDS WILL DIMINISH TO 10 TO 20 KNOTS SATURDAY AFTERNOON. * WAVES: 1 TO 2 FEET TONIGHT BUILDING TO 2 TO 4 FEET THIS AFTERNOON AND 3 TO 6 FEET TONIGHT THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
360 WHUS73 KMKX 171959 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 259 PM CDT FRI OCT 17 2014 ...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES... .GUSTY WINDS BEHIND DEPARTING LOW PRESSURE WILL PERSIST INTO SATURDAY. THE STRONG WINDS WILL BUILD HIGH WAVES...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. WINDS WILL BEGIN TO EASE LATE SATURDAY MORNING AS THE LOW SLOWLY MOVES EAST...BUT THE NORTHERLY WIND FETCH WILL CAUSE WAVES TO REMAIN ELEVATED SATURDAY AFTERNOON. LMZ643>646-180400- /O.EXT.KMKX.SC.Y.0074.000000T0000Z-141019T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 259 PM CDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT SATURDAY. * WINDS: WEST TO NORTHWEST AT 15 TO 25 KNOTS...BECOMING NORTH TO NORTHWEST THIS EVENING AND OVERNIGHT. WINDS WILL DIMINISH TO 10 TO 20 KNOTS SATURDAY AFTERNOON. * WAVES: 1 TO 3 FEET BUILDING TO 4 TO 7 FEET OVERNIGHT. WAVES WILL REMAIN IN THE 4 TO 7 FEET RANGE THROUGH MUCH OF THE DAY SATURDAY...SLOWLY DIMINISHING IN THE AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
904 WHUS73 KMKX 180211 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 911 PM CDT FRI OCT 17 2014 ...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES... .GUSTY WINDS BEHIND DEPARTING LOW PRESSURE WILL PERSIST INTO SATURDAY. THE STRONG WINDS WILL BUILD HIGH WAVES...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. WINDS WILL BEGIN TO EASE LATE SATURDAY MORNING AS THE LOW SLOWLY MOVES EAST...BUT THE NORTHERLY WIND FETCH WILL CAUSE WAVES TO REMAIN ELEVATED SATURDAY AFTERNOON. LMZ643>646-181015- /O.CON.KMKX.SC.Y.0074.000000T0000Z-141019T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 911 PM CDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WINDS: NORTH AT 15 TO 25 KNOTS. WINDS WILL DIMINISH TO 10 TO 20 KNOTS SATURDAY AFTERNOON. * WAVES: 4 TO 7 FEET OVERNIGHT. WAVES WILL REMAIN IN THE 4 TO 7 FEET RANGE THROUGH MUCH OF THE DAY SATURDAY...SLOWLY DIMINISHING IN THE AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
007 WHUS73 KMKX 180840 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 AM CDT SAT OCT 18 2014 ...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES... .GUSTY WINDS BEHIND DEPARTING LOW PRESSURE WILL PERSIST INTO EARLY THIS MORNING...SUSTAINING HIGH WAVES...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. WINDS WILL BEGIN TO EASE LATE THIS MORNING AS THE LOW CONTINUES TO SLOWLY MOVE EAST...BUT THE NORTHERLY WIND FETCH WILL CAUSE WAVES TO REMAIN ELEVATED THROUGH THIS AFTERNOON. LMZ643>646-181645- /O.CON.KMKX.SC.Y.0074.000000T0000Z-141019T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 AM CDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTH AT 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS THIS AFTERNOON. * WAVES: 4 TO 7 FEET...SLOWLY DIMINISHING TO 3 TO 5 FEET LATE IN THE AFTERNOON...AND 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
155 WHUS73 KMKX 181438 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 AM CDT SAT OCT 18 2014 ...GUSTY NORTHWEST WINDS BUILDING HIGH WAVES... .GUSTY WINDS BEHIND DEPARTING LOW PRESSURE WILL PERSIST INTO THIS MORNING...SUSTAINING HIGH WAVES...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. WINDS WILL BEGIN TO EASE LATE THIS MORNING AS THE LOW CONTINUES TO SLOWLY MOVE EAST...BUT THE NORTHERLY WIND FETCH WILL CAUSE WAVES TO REMAIN ELEVATED THROUGH THIS AFTERNOON. LMZ643>646-182245- /O.CON.KMKX.SC.Y.0074.000000T0000Z-141019T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 938 AM CDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTH AT 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS THIS AFTERNOON. * WAVES: 4 TO 7 FEET...SLOWLY DIMINISHING TO 3 TO 5 FEET LATE IN THE AFTERNOON...AND 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
117 WHUS73 KMKX 182017 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 PM CDT SAT OCT 18 2014 ...WINDS AND WAVES EASING INTO THE EVENING... .NORTHERLY WINDS WILL CONTINUE TO EASE INTO THIS EVENING AS HIGH PRESSURE MOVES INTO THE AREA. WAVES WILL CONTINUE TO SUBSIDED AS A RESULT...FALLING BELOW SMALL CRAFT ADVISORY LEVELS LATER IN THE EVENING. LMZ643>646-190200- /O.EXT.KMKX.SC.Y.0074.000000T0000Z-141019T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 317 PM CDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: NORTH AT 10 TO 20 KNOTS...EASING TO 5 TO 15 KNOTS THIS EVENING. * WAVES: 4 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
883 WHUS73 KMKX 190205 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 PM CDT SAT OCT 18 2014 LMZ643>646-190315- /O.EXP.KMKX.SC.Y.0074.000000T0000Z-141019T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 905 PM CDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 16, 3:37 PM CDT, 8 minutes earlier.
Area forecast discussion, Oct 16, 3:37 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CDT THU OCT 16 2014
.SHORT TERM...
TONIGHT...FORECAST CONFIDENCE MEDIUM.
THE LARGE CLOSED UPPER LOW OVER THE LOWER GREAT LAKES IS FINALLY
SHIFTING NORTHEAST AND TAKING THE LOW CLOUDS WITH IT. SKIES ARE
CLEAR ACROSS ALL BUT THE LAKESHORE COUNTIES AS OF 3 PM THIS
AFTERNOON. AFTER A BRIEF PERIOD OF CLEAR SKIES ACROSS SOUTHEAST WI
IN THE EARLY EVENING... ANOTHER AREA OF CLOUDS IS EXPECTED TO SPREAD
INTO SOUTHEAST WI AROUND MIDNIGHT.
THESE CLOUDS WOULD BE DUE TO AN 850-700MB THERMAL TROUGH AND A 500MB
SHORTWAVE SWEEPING THROUGH SOUTHERN WISCONSIN FROM MID TO LATE
EVENING. THE HRRR...RAP AND NAM MODELS ARE KEYING INTO THIS CLOUD
DEVELOPMENT WHILE MANY OTHER MODELS DO NOT. ALSO... UPSTREAM OBS ARE
NOT SHOWING THESE CLOUDS AND WE MAY HAVE TO WAIT AND SEE IF THEY
DEVELOP ONCE THE TROUGH GETS INTO SOUTHWEST WI THIS EVENING.
FRIDAY...FORECAST CONFIDENCE HIGH.
A VIGOROUS 500MB LOW AND RESULTANT SURFACE LOW WILL TRACK ACROSS
NORTHERN WI LATE TONIGHT THROUGH FRIDAY. SEVERAL ROUNDS OF COLD AIR
ADVECTION WILL DROP DOWN THROUGH SOUTHEAST WI. THE FIRST ROUND WILL
OCCUR MID FRIDAY MORNING WHICH WILL BRING LOW CLOUDS AND BRISK WEST
TO NORTHWEST WINDS. THE SECOND ROUND WILL COME THROUGH LATE FRIDAY
AFTERNOON WHICH WILL REINFORCE THE LOW CLOUDS BUT ALSO CONTAIN GUSTY
NORTHWEST WINDS AND POSSIBLE LIGHT SHOWERS OR SPRINKLES.
TEMPERATURES WILL STRUGGLE TO GET INTO THE UPPER 50S ON FRIDAY DUE
TO EXTENSIVE CLOUD COVER.
FRIDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM.
A SHORTWAVE TROUGH WILL BE MOVING AWAY ACROSS MI ALONG WITH THE
COLD FRONTAL PASSAGE FRI EVENING. HOWEVER...ANOTHER SHORTWAVE
TROUGH WILL DIG SWD ALONG THE MS RIVER INTO SAT AM. THUS WILL
MAINTAIN SLIGHT CHANCE POPS OF LGT SHOWERS FRI NT. COLD ADVECTION
WILL BE ONGOING DURING THIS TIME BUT IT WILL DECREASE BY SAT AFT
WITH LARGE SCALE SUBSIDENCE AND SFC HIGH PRESSURE MOVING INTO THE
REGION. MO CLOUDY SKIES WILL THUS GIVE WAY TO MO SUNNY SKIES ON
SAT WITH TEMP GUIDANCES AND 925 MB TEMPS YIELDING HIGHS IN THE
LOWER 50S.
HIGH PRESSURE TO PREVAIL SAT NT ALTHOUGH WEAK 850 MB WARM
ADVECTION WILL BEGIN LATE. LOW TEMPS IN THE LOWER 30S AWAY FROM
LAKE MI WILL BRING WIDESPREAD FROST TO THE AREA.
SWLY FLOW AND INCREASED WARM ADVECTION TO DEVELOP ON SUN AHEAD OF
AN APPROACHING SHORTWAVE TROUGH FROM THE NW. MID TO HIGH CLOUDS
WILL INCREASE FOR THE AFTERNOON AND MAY KEEP TEMPS DOWN A LITTLE.
HIGH TEMPS IN THE MID TO UPPER 50S ARE FORECAST.
.LONG TERM...
SUNDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.
A SHORTWAVE TROUGH AND LOW PRESSURE AREA WILL PASS THROUGH THE
UPPER MS RIVER VALLEY AND GREAT LAKES EARLY IN THE PERIOD. SMALL
CHANCES OF RAIN IS FORECAST SUN NT AND MON WITH THE TROUGH PASSAGE.
POLAR HIGH PRESSURE TO THEN PREVAIL WITH TEMPS SLIGHTLY BELOW
NORMAL FOR TUE-THU.
&&
.AVIATION/00Z TAFS/...
THE CLOUDS HAVE ALL BUT CLEARED SOUTHEAST WI AS OF 3 PM THIS
AFTERNOON AS THE UPPER LOW OVER THE LOWER GREAT LAKES SHIFTS
NORTHEAST.
THERE IS A SUBTLE FRONT THAT COULD BRING CLOUDS TO SOUTHEAST WI FROM
MID TO LATE EVENING. MOST MODELS SUGGEST VFR CEILINGS BUT A FEW
SUGGEST MVFR. CONFIDENCE IS MEDIUM ON THESE DEVELOPING.
ANOTHER LOW PRESSURE SYSTEM OVER NORTHERN MN WILL MOVE
THROUGH NORTHERN WI OVERNIGHT INTO FRIDAY. THIS SYSTEM WILL BRING
ANOTHER ROUND OF LOW CLOUDS AND BRISK WEST TO NORTHWEST WINDS. THE
LOW CLOUDS SHOULD BE IN THE MVFR CATEGORY. THE CIGS MAY LIFT TO VFR
IN THE AFTERNOON... ESPECIALLY NEAR THE LAKESHORE.
&&
.MARINE...
WEST TO NORTHWEST WINDS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY
CRITERIA FRIDAY MID MORNING AS LOW PRESSURE TRACK ACROSS NORTHERN
WISCONSIN. THE LOW WILL SLOWLY TRACK EAST THROUGH THE WEEKEND... SO
EXPECT GUSTY NORTHWEST WINDS AND HIGH WAVES PERSISTING UNTIL
SATURDAY AFTERNOON.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM FRIDAY TO 4 PM CDT SATURDAY FOR
LMZ643>646.
&&
TONIGHT/FRIDAY AND AVIATION/MARINE...MRC
FRIDAY NIGHT THROUGH THURSDAY...GEHRINGHazardous weather outlook, Oct 16, 3:34 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 334 PM CDT THU OCT 16 2014 WIZ046-047-051-052-056>060-062>072-172045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 334 PM CDT THU OCT 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY WIDESPREAD FROST IS EXPECTED INLAND FROM LAKE MICHIGAN LATER SATURDAY NIGHT. PATCHY FROST MAY REACH THE LAKESHORE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. LMZ643>646-172045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 334 PM CDT THU OCT 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY IS IN EFFECT FROM LATE FRIDAY MORNING INTO SATURDAY AFTERNOON FOR BRISK WEST TO NORTHWEST WINDS WITH THE PASSAGE OF A COLD FRONT. WWW.WEATHER.GOV/MKX MG
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.